# SDR ASAA2013012993887

- Difficulty date: January 29, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,145 hours, 7,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531016
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 520 LBL 24 SEAT TRACK UPPER CROWN IS WORN.  CLEANED AREA IAW AMM 20-30-88 ,  BLEND AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52,  FIG 103,  DETAIL A-A, CUT AND TRIMMED DAMAGE SECTION ON SEAT TRACK IAW SRM 53-00-52, FIG 202,  LOCATED, DRILLED AND DEBURRED SEAT TRACK AND CHANNEL REPAIR SECTION IAW SRM 53-00-52 PG 207 -DETAIL B-B, INSTALLED SEAT TRACK AND CHANNEL IAW SRM 53-00-52, FIG 202, DETAIL B-B.
